Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

On Femodene contraceptive pill. Feeling depressed, irritated. Alternative medicine?

Hi, I have been on the femodene contraceptive pill for just short of a year now, recently my moods have been terrible! Me and my boyfriend argue constantly , I am forever getting upset over nothing, I have no motivation to do anything and generally feel depressed, is there another pill you could recommend for me please? And is it more than likely that it is the femodene pill making me feel this way? Thanks Sam
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
As you are on contraceptive pill Femodene (Ethinylestradiol) and experiencing dipression. you are highly recommended to stop these pills and visit your doctor for other alternative options.
Depression is known side effect of these pills and are avoided during depression. There are other contraceptives methods to be considered.
Relax yourself, keep yourself calm, Exercise regularly. Meditation, yoga or self hypnosis may calm you and get out of depression.
You are highly recommended to visit your doctor, he may prescribe you antidepressants.
Hope it helps.
Take Care!
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor